# SDR IPXA2024052076482

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,008 hours, 36,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T33023
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, L/H WING OUTBD VORTEX GENERATORS AREA, WS720 TO WS772. (EVALUATE) ACCOMPLISHED REPAIR I.A.W EO-90376-REQ1 REV.1 AND BOEING DWG NO. 112T3000 SH 16 REV. -.
